About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 743130, 18 pages
http://dx.doi.org/10.1155/2012/743130
Research Article

Further Results on Nonlinearly Stretching Permeable Sheets: Analytic Solution for MHD Flow and Mass Transfer

Departamento de Física Aplicada, Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos, Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 24 July 2012; Accepted 28 September 2012

Academic Editor: Ashraf M. Zenkour

Copyright © 2012 Rafael Cortell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafael Cortell, “Further Results on Nonlinearly Stretching Permeable Sheets: Analytic Solution for MHD Flow and Mass Transfer,” Mathematical Problems in Engineering, vol. 2012, Article ID 743130, 18 pages, 2012. doi:10.1155/2012/743130